Zabolotnyi Yaroslav
Publications
1. A.K. Bahtin, Ya.V. Zabolotnii. Estimates of a product of the inner radii of nonoverlapping domains//Journal of Mathematical Sciences. – 2017. – Volume 221, ¹5, - p. 623-629.
https://doi.org/10.1007/s10958-017-3255-1
2. I.V. Denega & Ya.V. Zabolotnii. Estimates of products of inner radii of non-overlapping domains in the complex plane //
Complex Variables and Elliptic Equations, Feb 2017, V.62, No. 11, p. 1611–1618.
http://www.tandfonline.com/eprint/ACymqAMAceewIG54tcCJ/full
https://doi.org/10.1080/17476933.2016.1265952
3. Denega, I.V., Zabolotnyi, Y.V. Problem of nonoverlapping polycylindrical domains with poles on the boundary of a polydisk, Journal of Mathematical Sciences, 2017, 227, p.26–32.
https://doi.org/10.1007/s10958-017-3572-4
4. Bakhtin O.K., Zabolotnyi Y.V., Dvorak I.Y. Estimates for the Product of Inner Radii of Five Nonoverlapping Domains, Ukr. Math. J., 2017, 69, p. 304–311.
https://doi.org/10.1007/s11253-017-1362-2
5. Zabolotnii Ya., Dvorak I., Some evaluation of maximum of the product of conformal radii for pairwise non-overlapping domains, Lobachevskii Journal of Mathematics, 2017, Vol. 38, No. 3, pp. 554–559.
https://doi.org/10.1134/S1995080217030271
6. Zabolotnyi, Y.V., Vyhivska, L.V. On a product of the inner radii of symmetric multiply connected domains. Journal of Mathematical Sciences, 2018, 231, p.101–109.
https://doi.org/10.1007/s10958-018-3808-y
7. Zabolotnii Ya., Denega I., On Conformal Radii of Non-Overlapping Simply Connected Domains, International Journal of Advanced Research in Mathematics, Vol. 11, 2018, p. 1-7.
https://doi.org/10.18052/www.scipress.com/IJARM.11.1
8. Zabolotnii, Y., Denega, I. Extremal decomposition of a multidimensional complex space for five domains, Journal of Mathematical Sciences, 2019, 241, 101–108.
https://doi.org/10.1007/s10958-019-04410-x
9. Iryna Denega and Yaroslav Zabolotnii, Problem on extremal decomposition of the complex plane, Analele Universitatii" Ovidius" Constanta-Seria Matematica, 2019, 27, ¹1, p. 61-77
https://doi.org/10.2478/auom-2019-0004
10. Bakhtin, A.K., & Zabolotnii, Ya.V. (2019) The problem of the product of inner radii of four nonoverlapping domains, some of there are symmetric about unit circle. Proc. IAMM NASU, 33, 27-32.
http://doi.org/10.37069/1683-4720-2019-33-2
11. Zabolotnii, Y.V. The Problem of V. N. Dubinin for Symmetric Multiconnected Domains. Ukr Math J 72, 1733–1741 (2021). https://doi.org/10.1007/s11253-021-01884-4
12. Bakhtin, A.K., Zabolotnii, Y. Estimates of the Products on Inner Radii for Multiconnected Domains. Ukr Math J 73, 6–21 (2021). https://doi.org/10.1007/s11253-021-01904-3
13. Bakhtin, A.K., Zabolotnii, Y. Estimation of the Products of Some Powers of Inner Radii for Multiconnected Domains. Ukr Math J 73, 1341–1358 (2022). https://doi.org/10.1007/s11253-022-01998-3
14. Ya. V. Zabolotnii, I. V. Denega, “An extremal problem on non-overlapping domains containing ellipse points”, Eurasian Math. J., 12:4 (2021), 82–91.https://doi.org/10.32523/2077-9879-2021-12-4-82-91
15. Iryna Denega, Yaroslav Zabolotnyi, O.K. Bakhtin. Scientific legacy //Proceedings of the International Geometry Center, 2023, 16 N 1, Ñ. 1–16. https://doi.org/10.15673/tmgc.v16i1.2387
16. Denega I.V., Zabolotnyi Ya.V., Application of upper estimates for products of inner radii to distortion theorems for univalent functions. //Matematychni Studii, 2023, 60 N 2, Ñ. 138–144. https://doi.org/10.30970/ms.60.2.138-144
17. Denega I.V.,Zabolotnyi Ya.V. On products of the inner radii of the domains containing points of some straight line //Journal of Mathematical Sciences, 2024,V. 284, ¹3, P. 299-314. https://doi.org/10.1007/s10958-024-07351-2
18. Zabolotnyi, Ya.V. (2024). The problem of the maximum of product of inner radii of non-overlapping domains, some of there are symmetric with respect to the unit circle. Proc. IAMM NASU, 38 (2), 67-78.
https://doi.org/10.37069/1683-4720-2024-38-7
19. Denega I.V., Zabolotnyi Ya.V. Some extremal problems on the Riemannian sphere. // Carpathian Mathematical Publications, 2024, V. 16, ¹2, P. 593–605. https://doi.org/10.15330/cmp.16.2.593-605
20. Ya. V. Zabolotnii, I. V. Denega, “On products of inner radii of non-overlapping domains containing certain segment points”, Complex Variables and Elliptic Equations, 2024, p. 1-14, published online 03 Nov 2024. https://doi.org/10.1080/17476933.2024.2416413
21. Denega I.V., Zabolotnyi Ya.V. Inequalities for the Inner Radii of Domains Containing an Arbitrary Ellipse Points and Infinity. // In: Ebert, M.R., Kähler, U., Sabadini, I., Toft, J. (eds) New Tools in Mathematical Analysis and Applications. ISAAC 2023. Trends in Mathematics. Birkhäuser, Cham., (2025), p. 65–76.
https://doi.org/10.1007/978-3-031-77050-0_6
https://doi.org/10.1007/s10958-017-3255-1
2. I.V. Denega & Ya.V. Zabolotnii. Estimates of products of inner radii of non-overlapping domains in the complex plane //
Complex Variables and Elliptic Equations, Feb 2017, V.62, No. 11, p. 1611–1618.
http://www.tandfonline.com/eprint/ACymqAMAceewIG54tcCJ/full
https://doi.org/10.1080/17476933.2016.1265952
3. Denega, I.V., Zabolotnyi, Y.V. Problem of nonoverlapping polycylindrical domains with poles on the boundary of a polydisk, Journal of Mathematical Sciences, 2017, 227, p.26–32.
https://doi.org/10.1007/s10958-017-3572-4
4. Bakhtin O.K., Zabolotnyi Y.V., Dvorak I.Y. Estimates for the Product of Inner Radii of Five Nonoverlapping Domains, Ukr. Math. J., 2017, 69, p. 304–311.
https://doi.org/10.1007/s11253-017-1362-2
5. Zabolotnii Ya., Dvorak I., Some evaluation of maximum of the product of conformal radii for pairwise non-overlapping domains, Lobachevskii Journal of Mathematics, 2017, Vol. 38, No. 3, pp. 554–559.
https://doi.org/10.1134/S1995080217030271
6. Zabolotnyi, Y.V., Vyhivska, L.V. On a product of the inner radii of symmetric multiply connected domains. Journal of Mathematical Sciences, 2018, 231, p.101–109.
https://doi.org/10.1007/s10958-018-3808-y
7. Zabolotnii Ya., Denega I., On Conformal Radii of Non-Overlapping Simply Connected Domains, International Journal of Advanced Research in Mathematics, Vol. 11, 2018, p. 1-7.
https://doi.org/10.18052/www.scipress.com/IJARM.11.1
8. Zabolotnii, Y., Denega, I. Extremal decomposition of a multidimensional complex space for five domains, Journal of Mathematical Sciences, 2019, 241, 101–108.
https://doi.org/10.1007/s10958-019-04410-x
9. Iryna Denega and Yaroslav Zabolotnii, Problem on extremal decomposition of the complex plane, Analele Universitatii" Ovidius" Constanta-Seria Matematica, 2019, 27, ¹1, p. 61-77
https://doi.org/10.2478/auom-2019-0004
10. Bakhtin, A.K., & Zabolotnii, Ya.V. (2019) The problem of the product of inner radii of four nonoverlapping domains, some of there are symmetric about unit circle. Proc. IAMM NASU, 33, 27-32.
http://doi.org/10.37069/1683-4720-2019-33-2
11. Zabolotnii, Y.V. The Problem of V. N. Dubinin for Symmetric Multiconnected Domains. Ukr Math J 72, 1733–1741 (2021). https://doi.org/10.1007/s11253-021-01884-4
12. Bakhtin, A.K., Zabolotnii, Y. Estimates of the Products on Inner Radii for Multiconnected Domains. Ukr Math J 73, 6–21 (2021). https://doi.org/10.1007/s11253-021-01904-3
13. Bakhtin, A.K., Zabolotnii, Y. Estimation of the Products of Some Powers of Inner Radii for Multiconnected Domains. Ukr Math J 73, 1341–1358 (2022). https://doi.org/10.1007/s11253-022-01998-3
14. Ya. V. Zabolotnii, I. V. Denega, “An extremal problem on non-overlapping domains containing ellipse points”, Eurasian Math. J., 12:4 (2021), 82–91.https://doi.org/10.32523/2077-9879-2021-12-4-82-91
15. Iryna Denega, Yaroslav Zabolotnyi, O.K. Bakhtin. Scientific legacy //Proceedings of the International Geometry Center, 2023, 16 N 1, Ñ. 1–16. https://doi.org/10.15673/tmgc.v16i1.2387
16. Denega I.V., Zabolotnyi Ya.V., Application of upper estimates for products of inner radii to distortion theorems for univalent functions. //Matematychni Studii, 2023, 60 N 2, Ñ. 138–144. https://doi.org/10.30970/ms.60.2.138-144
17. Denega I.V.,Zabolotnyi Ya.V. On products of the inner radii of the domains containing points of some straight line //Journal of Mathematical Sciences, 2024,V. 284, ¹3, P. 299-314. https://doi.org/10.1007/s10958-024-07351-2
18. Zabolotnyi, Ya.V. (2024). The problem of the maximum of product of inner radii of non-overlapping domains, some of there are symmetric with respect to the unit circle. Proc. IAMM NASU, 38 (2), 67-78.
https://doi.org/10.37069/1683-4720-2024-38-7
19. Denega I.V., Zabolotnyi Ya.V. Some extremal problems on the Riemannian sphere. // Carpathian Mathematical Publications, 2024, V. 16, ¹2, P. 593–605. https://doi.org/10.15330/cmp.16.2.593-605
20. Ya. V. Zabolotnii, I. V. Denega, “On products of inner radii of non-overlapping domains containing certain segment points”, Complex Variables and Elliptic Equations, 2024, p. 1-14, published online 03 Nov 2024. https://doi.org/10.1080/17476933.2024.2416413
21. Denega I.V., Zabolotnyi Ya.V. Inequalities for the Inner Radii of Domains Containing an Arbitrary Ellipse Points and Infinity. // In: Ebert, M.R., Kähler, U., Sabadini, I., Toft, J. (eds) New Tools in Mathematical Analysis and Applications. ISAAC 2023. Trends in Mathematics. Birkhäuser, Cham., (2025), p. 65–76.
https://doi.org/10.1007/978-3-031-77050-0_6